American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A99) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Henryk Trappmann and Dmitrii Kouznetsov. Computation of the two regular super-exponentials to base exp(1/e). Math. Comp. 81 (2012) 2207-2227.
Abstract, references, and article information
View Article: PDF

[2] Kevin A. Broughan and A. Ross Barnett. The holomorphic flow of the Riemann zeta function. Math. Comp. 73 (2004) 987-1004. MR 2031420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1